Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 291, NWS Jackson, MS

July 13, 2018Warren County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2018, 3:33 PM CDT for Warren County, Mississippi. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2018, 3:33 PM CDT (20:33 UTC)
Expired
Jul 13, 2018, 4:15 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 3:35 PM CDTTSTM WND DMG5 Nw Edwards, MSTREE DOWN AT THE INTERSECTION OF BIRDSONG ROAD AND YOUNGSTON ROAD.
Jul 13, 3:45 PM CDTTSTM WND DMG9 Ne Vicksburg, MSTREE DOWN AT THE 4800 OAK RIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1865 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

490 
WUUS54 KJAN 132033
SVRJAN
MSC149-132115-
/O.NEW.KJAN.SV.W.0291.180713T2033Z-180713T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
333 PM CDT FRI JUL 13 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Warren County in west central Mississippi...

* Until 415 PM CDT.

* At 332 PM CDT, a severe thunderstorm was located over Oak Ridge, or
  near Redwood, moving southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Redwood around 355 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3257 9080 3258 9076 3257 9073 3262 9071
      3262 9069 3259 9069 3259 9066 3255 9065
      3255 9059 3252 9055 3250 9056 3248 9061
      3244 9059 3237 9064 3234 9063 3235 9069
      3235 9070 3233 9070 3245 9086
TIME...MOT...LOC 2032Z 054DEG 10KT 3247 9071 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
2 follow-up statements
690 
WWUS54 KJAN 132054
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
354 PM CDT FRI JUL 13 2018

MSC149-132115-
/O.CON.KJAN.SV.W.0291.000000T0000Z-180713T2115Z/
Warren MS-
354 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN WARREN COUNTY...

At 354 PM CDT, a severe thunderstorm was located over Redwood, moving
west at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Warren County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3257 9080 3258 9076 3257 9073 3262 9071
      3262 9069 3259 9069 3259 9066 3255 9065
      3249 9064 3237 9064 3235 9069 3235 9070
      3245 9086
TIME...MOT...LOC 2054Z 073DEG 11KT 3245 9079 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
526 
WWUS54 KJAN 132106
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
406 PM CDT FRI JUL 13 2018

MSC149-132116-
/O.EXP.KJAN.SV.W.0291.000000T0000Z-180713T2115Z/
Warren MS-
406 PM CDT FRI JUL 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY
WILL EXPIRE AT 415 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
and localized flooding is still possible with this thunderstorm.

LAT...LON 3257 9080 3258 9076 3257 9073 3262 9071
      3262 9069 3259 9069 3259 9066 3255 9065
      3249 9064 3237 9064 3235 9069 3235 9070
      3245 9086
TIME...MOT...LOC 2106Z 054DEG 10KT 3243 9082 

$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:03 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 13, 3:03 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
303 PM CDT Fri Jul 13 2018

.DISCUSSION...
Tonight and tomorrow...

Afternoon convection is in full swing with scattered showers and
storms located generally along the Natchez Trace corridor. As
suspected, this has played havoc on temperatures, heat indices and
the resultant heat advisory. However, in locations that don't see
rain/storms, the heat indices have been able to climb to advisory
criteria or very close to it. Will leave this going and let the next
shift either cancel early or keep it until the 7pm expiration. These
storms will continue to develop and grow across the area through the
remainder of the afternoon into the early evening before
diminishing.

The upper ridge will remain centered across the Mid South region
once again tomorrow. This will help promote temperatures into the
lower to mid 90s. However, disturbances within the upper flow will
combine with plenty of moisture present(PW values forecast to be
around 1.8 to 2.2 inches) to bring additional showers and storms to
the region during the late morning into the afternoon and evening.
The best moisture content will once again be in the east and this
will likely be where the better coverage of storms will be as well.
Outside of storms, warm and muggy conditions will be present which
will lead to additional heat stress concerns. At this point, not
anticipating a heat advisory but will definitely continue the
limited risk for heat as heat indices will be in the 100-105 degree
range. /28/

.Saturday night through Thursday: The primary concerns will be
heat stress and rain chances along with muggy conditions through
period.

We will start the period with muggy conditions which will be
associated with a broad mid to upper level ridge over the Lower
Mississippi Valley. This will be combined with an approaching short
wave trough from the northwest which will cross the region on
Sunday, which will help to enhance our chances of rain.  In this
soupy airmass pwats will exceed 2 inches at times during the period.
Expect diurnal convection through the period which will peak out
during the afternoon and wane during the evening hours through the
weekend. Also with highs in the lower to middle 90s combined with
70s dewpoint heat indices will be around 105 at times during the
afternoon from Sunday through Wednesday. Will update the heat stress
graphic to reflect that for the extended period. So heat advisories
may be needed during that period. Diurnal convection may limit the
impact of the heat stress during the period. As we move into early
next week the models and their ensembles continue to show an upper
trough coming out of Canada moving through the Midwest and Great
Lakes region which will extend down to our portion of the country
later in the week. This will help to drag a front into our northern
counties and will become stationary for Tuesday into Wednesday. This
will also increase our chances of rain. With the soupy airmass there
will be the risk of some localized heavy rainfall. This front will
weaken before another front comes down later in the work week. As
far as temps are concern lows will be in the 70s./17/

&&

.AVIATION...
18Z TAF discussion:
Showers and storms are developing across generally the Natchez
Trace corridor. Any TAF site that sees a thunderstorm can
experience brief reduction in vis and ceilings along with gusty
winds. These storms will continue through the afternoon and early
evening. Outside of storms, VFR conditions are expected to
prevail today. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  95  75  92 /  27  41  32  42
Meridian      75  96  75  91 /  19  53  30  51
Vicksburg     74  94  75  94 /  19  32  13  33
Hattiesburg   74  95  75  93 /  14  33  28  50
Natchez       74  94  74  92 /  17  33  13  32
Greenville    75  95  75  95 /  11  32  13  32
Greenwood     75  94  75  93 /  25  39  25  45

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>059.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>025.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

17/28
Hazardous weather outlook, Jul 13, 2:54 PM CDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
254 PM CDT Fri Jul 13 2018

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>059-142000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-
254 PM CDT Fri Jul 13 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

EXCESSIVE HEAT
THREAT...Elevated
TIMING...Mainly through the rest of this afternoon

The combination of heat and humidity today is expected to result
in several hours of heat index values near 105 to 110 degrees
outside of thunderstorms this afternoon. Residents should use
precautions when spending time outdoors.

(https://www.weather.gov/images/jan/graphicast/1.png)

Maximum heat index values of near 105 degrees will be possible
across portions of the ArkLaMiss through the weekend and into
early next week. Afternoon showers and storms may limit the heat
stress in some locations each day, but the combination of heat and
humidity will result in a Limited threat for dangerous heat
through early next week. Further heat advisories may be required.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

|Maximum heat index values of near 105 degrees will be possible
across portions of the ArkLaMiss through the weekend and into
early next week. Afternoon showers and storms may limit the heat
stress in some locations each day, but the combination of heat and
humidity will result in a Limited threat for dangerous heat
through early next week. Further heat advisories may be required.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ026-MSZ060>066-072>074-142000-
Concordia-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
254 PM CDT Fri Jul 13 2018

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Saturday

EXCESSIVE HEAT
THREAT...Limited
TIMING...This afternoon and again Saturday

The combination of heat and humidity today is expected to result
in several hours of heat index values near 105 degrees this
afternoon and again on Saturday.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Maximum heat index values of near 105 degrees will be possible
across portions of the ArkLaMiss through the weekend and into
early next week. Afternoon showers and storms may limit the heat
stress in some locations each day, but the combination of heat and
humidity will result in a Limited threat for dangerous heat
through early next week. Further heat advisories may be required.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

28

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 13, 1:28 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT FRI JUL 13 2018

MSZ049-131915-
Rankin MS-
128 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN COUNTY UNTIL
215 PM CDT...

At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
over Florence, or near Richland, moving east at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Monterey around 155 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3205 9023 3206 9024 3209 9023 3209 9025
      3210 9024 3211 9025 3212 9024 3215 9024
      3215 9025 3216 9024 3218 9024 3218 9021
      3220 9018 3222 9019 3222 9005 3205 9005
TIME...MOT...LOC 1828Z 271DEG 7KT 3216 9014

DC
Special weather statement, Jul 13, 1:47 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
147 PM CDT FRI JUL 13 2018

MSZ049-050-131915-
Scott MS-Rankin MS-
147 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
NORTHWESTERN SCOTT COUNTIES UNTIL 215 PM CDT...

At 147 PM CDT, Meteorologists were tracking a strong thunderstorm
near Leesburg, or 12 miles northwest of Morton, moving south at 10
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Leesburg and Pisgah around 155 PM CDT.
  Goshen Springs around 200 PM CDT.
  Fannin around 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3236 8968 3237 9010 3239 9009 3240 9007
      3244 9007 3244 9004 3248 9002 3248 8999
      3250 8998 3249 8996 3251 8993 3258 8986
      3259 8980 3258 8979 3263 8973 3258 8973
      3258 8967 3257 8967
TIME...MOT...LOC 1847Z 018DEG 9KT 3248 8981

DC
Special weather statement, Jul 13, 2:29 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
229 PM CDT FRI JUL 13 2018

MSZ048-132015-
Hinds MS-
229 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL 315
PM CDT...

At 229 PM CDT, Meteorologists were tracking a strong thunderstorm
over Clinton, moving southwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Clinton and Brownsville around 235 PM CDT.
  Jackson and Bolton around 255 PM CDT.
  Raymond around 305 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3244 9059 3248 9061 3250 9058 3251 9055
      3250 9052 3252 9052 3252 9050 3254 9047
      3257 9045 3249 9045 3249 9025 3240 9024
      3240 9021 3218 9033 3237 9064
TIME...MOT...LOC 1929Z 045DEG 14KT 3238 9033

DC
Special weather statement, Jul 13, 2:47 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
247 PM CDT FRI JUL 13 2018

MSZ043-044-050-132030-
Scott MS-Leake MS-Madison MS-
247 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEAKE...NORTHWESTERN
SCOTT AND NORTHEASTERN MADISON COUNTIES UNTIL 330 PM CDT...

At 247 PM CDT, Meteorologists were tracking a strong thunderstorm
near Farmhaven, or 14 miles northeast of Canton, moving south at 15
mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Farmhaven around 300 PM CDT.
  Sharon around 305 PM CDT.
  Ludlow around 315 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 8966 3254 8977 3259 8979 3258 8982
      3259 8984 3258 8986 3256 8987 3255 8990
      3256 9016 3288 8997 3289 8963
TIME...MOT...LOC 1947Z 013DEG 15KT 3270 8981

DC
Special weather statement, Jul 13, 3:06 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
306 PM CDT FRI JUL 13 2018

MSZ043-049-050-132045-
Scott MS-Rankin MS-Madison MS-
306 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN...
SOUTHWESTERN SCOTT AND SOUTHEASTERN MADISON COUNTIES UNTIL 345 PM
CDT...

At 305 PM CDT, Meteorologists were tracking a strong thunderstorm
near Farmhaven, or 13 miles east of Canton, moving south at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pisgah, Leesburg, Goshen Springs and Branch around 325 PM CDT.
  Fannin around 335 PM CDT.
  Pelahatchie around 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3227 8972 3229 8981 3239 9007 3240 9007
      3240 9012 3241 9009 3255 9003 3259 8991
      3259 8979 3254 8977 3254 8966
TIME...MOT...LOC 2005Z 010DEG 24KT 3258 8980

DC
Special weather statement, Jul 13, 3:20 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
320 PM CDT FRI JUL 13 2018

MSZ042-047-048-132100-
Warren MS-Hinds MS-Yazoo MS-
320 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHWESTERN HINDS AND SOUTHWESTERN YAZOO COUNTIES UNTIL 400 PM
CDT...

At 320 PM CDT, Meteorologists were tracking a strong thunderstorm
near Youngton, or 10 miles east of Redwood, moving southwest at 10
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Youngton and Oak Ridge around 335 PM CDT.
  Edwards, Flowers and Bovina around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3257 9076 3257 9072 3259 9073 3259 9072
      3262 9072 3254 9045 3251 9045 3227 9054
      3239 9084
TIME...MOT...LOC 2020Z 024DEG 10KT 3250 9063

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 4:42 AM CDTHeat AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 31 more14 hr
Jul 13, 11:30 AM CDTSpecial Weather StatementJANClaiborne30 min
Jul 13, 1:28 PM CDTSpecial Weather StatementJANRankin47 min
Jul 13, 1:47 PM CDTSpecial Weather StatementJANMadison28 min
Jul 13, 2:15 PM CDTSevere Thunderstorm WarningJANScott45 min
Jul 13, 2:29 PM CDTSpecial Weather StatementJANHinds46 min
Jul 13, 2:47 PM CDTSpecial Weather StatementJANMadison43 min
Jul 13, 3:06 PM CDTSpecial Weather StatementJANRankin39 min
Jul 13, 3:20 PM CDTSpecial Weather StatementJANWarren40 min
Jul 13, 3:40 PM CDTSpecial Weather StatementJANYazoo50 min
Jul 13, 6:14 PM CDTSpecial Weather StatementJANOktibbeha46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.